# SDR UPS08154089

- Difficulty date: November 30, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321491U
- Part serial: 003034
- Condition: Discharged
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED AUTONOMOUS PWR SUPPLY UNIT IAW AMM 52-73-18-04.
